Communications in Mathematical Sciences
- Commun. Math. Sci.
- Volume 2, Number 3 (2004), 391-402.
Domain decomposition algorithm for the parabolic equation with variable coefficient
In this paper, we design a domain decomposition algorithm for the two-dimensional parabolic equation with variable coefficient by using a larger spacing at interface points and the implicit scheme at the interior points, hence get an algorithm with the relaxed stability bounds. Then we prove the stability and analyze the accuracy of the algorithm by using the idea of maximum principle. Some results of numerical experiments are also provided.
Commun. Math. Sci., Volume 2, Number 3 (2004), 391-402.
First available in Project Euclid: 3 March 2005
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Sheng, Zhiqiang; Liu, Xingping; Cui, Xia. Domain decomposition algorithm for the parabolic equation with variable coefficient. Commun. Math. Sci. 2 (2004), no. 3, 391--402. https://projecteuclid.org/euclid.cms/1109868727